# SDR 95ZZZM125

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901HA
- Make and model: Dhav DHC7102
- Aircraft serial: 042
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 237.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RON, FOUND THE UPPER RIGHT WING SKIN CRACKED AT STATION YW237.5.  REPAIRED IAW E07-57-95-011.
